MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received the following information: bleeding was observed upon initial deflation of the tr band.The site continued to show oozing and swelling above the access point.The patient was admitted overnight for observation.Additional information was received on 18sep2025: the blood loss was less than 250cc.The bleeding was noted while the staff was deflating the tr band per protocol.The patient was treated and released in stable condition; however, the length of stay was increased.
 
Additional Manufacturer Narrative
A2: age & date of birth: requested, not provided due to facility policy a3a: sex: requested, not provided due to facility policy a4: weight: requested, not provided due to facility policy a5: ethnicity: requested, not provided due to facility policy a6: race: requested, not provided due to facility policy d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: value analysis coordinator the actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for procedural complications because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23310303
Report Number1118880-2025-00135
Device Sequence Number5135159
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)270401(10)0000717118
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number0000717118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown